K3 double structures on Enriques surfaces and their smoothings



Downloads per month over past year

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. and González Andrés, Miguel (2008) K3 double structures on Enriques surfaces and their smoothings. Journal of Pure and Applied Algebra , 212 (5). pp. 981-993. ISSN 0022-4049

[thumbnail of 2008k3.pdf]

Official URL: http://www.sciencedirect.com/science/journal/00224049


Let Y be a smooth Enriques surface. A K3 carpet on Y is a double structure on Y with the same invariants as a smooth K3 surface (i.e., regular and with trivial canonical sheaf). The surface Y possesses an etale K3 double cover X ->(pi) over barY. We prove that pi can be deformed to a family X -> P-T*(N) of projective embeddings of K3 surfaces and that any projective K3 carpet on Y arises from such a family as the flat limit of smooth, embedded K3 surfaces.

Item Type:Article
Uncontrolled Keywords:Stable vector-bundles; Rank-2; Ribbons; P3
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12963
Deposited On:19 Jul 2011 07:01
Last Modified:06 Feb 2014 09:37

Origin of downloads

Repository Staff Only: item control page